New Mexico, 2010High Wind in New Mexico, May 10, 2010
May 10, 2010 · NWS ABQ · 19 events in 14 counties and zones
A quick moving upper level storm system and its associated cold front brought very strong winds to the state on the 10th. Strong winds started early in the morning, with most locations gusting near 60 mph before noon.
- Deaths
- 0
- Injuries
- 0
- Property damage
- $53,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A quick moving upper level storm system and its associated cold front brought very strong winds to the state on the 10th. Strong winds started early in the morning, with most locations gusting near 60 mph before noon. The strong winds created areas of blowing dust with reduced visibility down to 2 miles or less at times. The gusty winds also took down power poles, broke tree limbs and tore a roof off a mobile home.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 10, 2:26 AM MST, 4 hours 9 minutes earlier.
Area forecast discussion, May 10, 2:26 AM MST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 AM MDT MON MAY 10 2010
.DISCUSSION...
BUSY COUPLE OF DAYS AHEAD WITH WIND AND FIRE WEATHER CONCERNS.
SHORTWAVE EVIDENT ON SATELLITE IMAGERY THIS MORNING ACROSS NORTH
CENTRAL ARIZONA WILL QUICKLY MOVE ACROSS NORTHERN NM THIS MORNING.
AS SUCH...THE STRONGEST MID AND UPPER LEVEL WINDS WILL CROSS THE
STATE BY 18Z. THIS COMBINED WITH A 995 SFC LOW OVER SOUTHEAST
COLORADO BY 18Z WILL RESULT IN VERY STRONG WINDS EAST OF THE CENTRAL
MOUNTAIN CHAIN. WILL UPGRADE THE HIGH WIND WATCH TO A WARNING AND
ADD A FEW ZONES AS WELL DUE TO RUC GUIDANCE SHOWING 50KT OR BETTER
ACROSS ALL OF THE EASTERN PLAINS AT 700MB AT 18Z. TUCUMCARI AND
AZTEC PROFILERS ALREADY SHOWING 45 TO 50KT AROUND 700 MB. WILL GO
AHEAD AND ISSUE A WIND ADVISORY FOR MUCH OF THE REST OF THE AREA
MINUS THE FAR WEST AND NORTHWEST. JET SHOULD PULL INTO EASTERN NM
BY MID DAY...AND THUS...ADVISORY TYPE WINDS ACROSS THE WEST SHOULD HAVE
COME AND GONE BY EARLY AFTERNOON. WINDS SHOULD DIMINISH FAIRLY
EARLY THIS EVENING ACROSS THE EAST.
THIS FIRST SYSTEM WILL TRY TO SEND A FRONT INTO FAR NORTHEAST NM
TONIGHT...BUT STRONG SOUTHWESTERLY WINDS WILL DEVELOP AGAIN
TOMORROW...WHICH WILL KEEP THE FRONT THERE OR MAY EVEN PUSH IT
NORTHEASTWARD OUT OF THE CWA. A 994 SFC LOW WILL DEVELOP ACROSS
NORTHEAST NM AS A CLOSED LOW APPROACHES THE AREA. HIGH END WIND
ADVISORIES ARE PROBABLY A GOOD BET FOR MOST AREAS TOMORROW...THOUGH
SOME AREAS MAY NEED ANOTHER HIGH WIND WARNING. THIS CLOSED LOW WILL
BE CENTERED JUST NORTH OF THE FOUR CORNERS AREA BY 06Z WED...BEFORE
MOVING ACROSS COLORADO DURING THE DAY ON WEDNESDAY. WINDS ACROSS
THE STATE MAY CONTINUE TO BE BREEZY WEDNESDAY AFTN...THOUGH NOT AS
STRONG AS TODAY AND TOMORROW. THEN A FRONT WILL SLIDE DOWN THE
EASTERN PLAINS LATE WEDNESDAY NIGHT...WHICH WILL COOL
TEMPERATURES...USHER IN SOME MOISTURE...AND POSSIBLY ALLOW FOR A
SHOWER TO DEVELOP. APPEARS TO STAY FAIRLY STABLE BEHIND THE FRONT
THURSDAY AFTERNOON...AND TO SOME EXTENT FRIDAY AFTERNOON AS
WELL...BUT AS EASTERLY WINDS CONTINUE TO USHER IN MOISTURE...THE
WEEKEND HAS THE POTENTIAL TO BE ACTIVE ACROSS THE EAST WITH
THUNDERSTORM ACTIVITY. HOWEVER...UPPER LEVEL FEATURES ARE MORE
UNCERTAIN BY THIS TIME.
34
&&
.AVIATION...
MVFR TO IFR CIGS FROM KCAO TO KCVN QUICKLY MOVING EAST WITH VFR
CONDITIONS ALL AREAS BY 12Z AND CONTINUING THROUGH TONIGHT.
STRONG TO HIGH WINDS TODAY EXCEPT IN THE NORTHWEST. SOUTHWEST
SURFACE WIND GUSTS OF 60 TO 70 MPH ARE LIKELY OVER MUCH OF CENTRAL
AND EASTERN NEW MEXICO THROUGH THE DAY. AN ISOLATED SHOWER IS
FORECAST OVER THE SOUTHERN SAN JUAN MOUNTAINS TODAY WITH BRIEF
MVFR CONDITIONS POSSIBLE.
NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. CHJ
&&
.FIRE WEATHER...
CRITICAL TO EXTREME FIRE WEATHER CONDITIONS TODAY AND AGAIN TUESDAY.
THE WESTERN TWO THIRDS OF THE AREA CONTINUES TO BE DRY WHILE LOW
LEVEL MOISTURE LINGERS ALONG THE EASTERN BORDER COUNTIES EARLY THIS
MORNING. HOWEVER...THIS MOISTURE WILL QUICKLY SHIFT EAST THIS MORNING
AS SOUTHWEST WINDS PICK UP. A DEEP TROUGH ALOFT OVER THE GREAT BASIN
WILL RACE EAST ALONG THE COLORADO AND NEW MEXICO BORDER TODAY.
EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED TODAY MUCH OF THE
EASTERN PLAINS WITH CRITICAL FIRE WEATHER CONDITIONS OVER WESTERN
AND CENTRAL AREAS. THESE CRITICAL FIRE WEATHER CONDITIONS WILL BE
MARGINAL OVER THE NORTHWEST ESPECIALLY IN THE NORTHWEST PLATEAU.
NIGHTTIME RH RECOVERY TONIGHT WILL BE FAIR TO POOR NORTH AND POOR TO
ABYSMAL SOUTH.
A SECOND LOW ALOFT OVER THE GREAT BASIN AT DAYBREAK TUESDAY WILL
MOVE MORE SLOWLY EAST INTO WESTERN COLORADO TUESDAY NIGHT. AHEAD AND
SOUTH OF THIS SYSTEM...WINDS WILL AGAIN INCREASE ACROSS MUCH OF NEW
MEXICO DURING THE DAY TUESDAY. THE AIRMASS OVER NEW MEXICO CONTINUES
DRY AND THE COMBINATION OF DRY AIR AND MODERATE TO STRONG WINDS WILL
MAKE FOR MORE CRITICAL FIRE WEATHER CONDITIONS FOR ALL ALL AREAS
TUESDAY.
THE TROUGH ALOFT WILL MOVE INTO THE CENTRAL PLAINS WEDNESDAY AND
ALLOW FOR LESS WIND ACROSS NEW MEXICO WEDNESDAY WHILE THE AIRMASS
REMAINS DRY.
A BACK DOOR COLD FRONT PUSHING SOUTH AND WEST FROM SOUTHEAST
COLORADO WEDNESDAY NIGHT WILL FINALLY ADD SOME MOISTURE TO THE
EASTERN PLAINS FOR THURSDAY...ALTHOUGH THE PROSPECTS FOR WIDESPREAD
SHOWERS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ARE STILL
UNCERTAIN AT BEST BOTH THURSDAY AND FRIDAY.
CHJ
&&
.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON...................... 71 39 72 33 / 0 0 10 5
DULCE........................... 63 27 66 27 / 5 0 10 10
CUBA............................ 64 29 69 29 / 5 0 5 0
GALLUP.......................... 67 32 68 26 / 0 0 5 0
EL MORRO........................ 64 32 67 27 / 0 0 5 0
GRANTS.......................... 67 32 72 30 / 0 0 0 0
QUEMADO......................... 68 32 70 31 / 0 0 0 0
GLENWOOD........................ 77 38 78 36 / 0 0 0 0
CHAMA........................... 58 25 65 24 / 10 0 10 20
LOS ALAMOS...................... 64 37 69 34 / 0 0 0 0
PECOS........................... 66 32 71 32 / 0 0 0 0
CERRO/QUESTA.................... 60 28 68 29 / 5 0 5 10
RED RIVER....................... 55 31 61 27 / 0 0 10 10
ANGEL FIRE...................... 58 32 65 25 / 0 0 5 5
TAOS............................ 62 28 71 29 / 0 0 5 5
ESPANOLA........................ 72 33 78 34 / 0 0 0 0
SANTA FE........................ 67 31 73 32 / 0 0 0 0
SANTA FE AIRPORT................ 70 36 75 35 / 0 0 0 0
ALBUQUERQUE FOOTHILLS........... 73 45 77 42 / 0 0 0 0
ALBUQUERQUE HEIGHTS............. 74 47 78 44 / 0 0 0 0
ALBUQUERQUE VALLEY.............. 75 44 79 41 / 0 0 0 0
ALBUQUERQUE WEST MESA........... 74 46 78 42 / 0 0 0 0
LOS LUNAS....................... 78 42 81 44 / 0 0 0 0
RIO RANCHO...................... 75 45 79 42 / 0 0 0 0
SOCORRO......................... 81 46 84 48 / 0 0 0 0
SANDIA PARK/CEDAR CREST......... 69 38 73 37 / 0 0 0 0
MORIARTY/ESTANCIA............... 71 38 76 39 / 0 0 0 0
CLINES CORNERS.................. 66 37 73 37 / 0 0 0 0
GRAN QUIVIRA.................... 73 44 77 43 / 0 0 0 0
CARRIZOZO....................... 79 48 81 49 / 0 0 0 0
RUIDOSO......................... 71 44 74 44 / 0 0 0 0
CAPULIN......................... 70 35 69 40 / 0 5 10 20
RATON........................... 72 33 76 36 / 0 0 5 20
LAS VEGAS....................... 67 35 73 38 / 0 0 0 0
CLAYTON......................... 76 40 77 43 / 0 0 5 20
ROY............................. 73 47 77 45 / 0 0 0 10
CONCHAS......................... 81 41 84 46 / 0 0 0 5
SANTA ROSA...................... 80 42 84 48 / 0 0 0 0
TUCUMCARI....................... 85 42 88 47 / 0 0 0 5
CLOVIS.......................... 81 44 86 48 / 0 0 0 5
PORTALES........................ 83 43 87 48 / 0 0 0 0
FORT SUMNER..................... 84 44 88 48 / 0 0 0 0
ROSWELL......................... 92 49 93 52 / 0 0 0 0
PICACHO......................... 83 50 85 50 / 0 0 0 0
ELK............................. 78 49 80 48 / 0 0 0 0
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ515-521>524-526>537-539-540.
RED FLAG WARNING FROM 8 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ103-104-107-108.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
THE FOLLOWING ZONES...NMZ101-103>109.
RED FLAG WARNING FROM 8 AM THIS MORNING TO 6 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ101-102-105-106-109.
WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ506>508-510>514-516>520-525-538.
&&
34/40
Hazardous weather outlook, May 10, 5:00 AM MST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT MON MAY 10 2010
NMZ501>540-111200-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
600 AM MDT MON MAY 10 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
STRONG WINDS WILL DEVELOP THIS MORNING ACROSS MUCH OF CENTRAL AND
EASTERN NEW MEXICO. THE STRONGEST WINDS ARE EXPECTED ALONG AND
EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE GUSTS NEAR 60 MPH ARE
POSSIBLE. THE COMBINATION OF THESE STRONG WINDS AND LOW HUMIDITIES
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS AREA-WIDE TODAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
STRONG AND GUSTY WINDS WILL RETURN ON TUESDAY. DRY CONDITIONS WILL
ALSO PERSIST RESULTING IN CRITICAL FIRE WEATHER CONDITIONS ONCE
AGAIN.
WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT WIND GUSTS OF 58 MPH OR GREATER
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
34
High Wind, South Central Mountains
- When
- May 10, 6:35 AM MST to 8:00 AM MST
- Where
- South Central Mountains forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
Wind gusts up to 63 mph were recorded at Sierra Blanca Regional Airport near Ruidoso.
High Wind, Central Highlands
- When
- May 10, 6:59 AM MST to 11:30 AM MST
- Where
- Central Highlands forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- ASOS
A peak wind gust of 68 mph was recorded at Clines Corners at 821 am MST, though gusts over 58 mph were noted for several hours.
High Wind, Central Highlands
- When
- May 10, 7:50 AM MST to 11:30 AM MST
- Where
- Central Highlands forecast zone
- Measured
- 44 kt (51 mph) measured sustained
- Reported by
- ASOS
Sustained winds over 40 mph were measured at the Clines Corners ASOS for over 3 hours. Peak sustained winds of 51 mph was measured shortly before 9 am.
High Wind, Northeast Highlands
- When
- May 10, 7:51 AM MST to 8:53 AM MST
- Where
- Northeast Highlands forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
Wind gusts up to 63 mph were measured at the Las Vegas ASOS.
High Wind, Northeast Highlands
- When
- May 10, 7:53 AM MST to 10:00 AM MST
- Where
- Northeast Highlands forecast zone
- Measured
- 39 kt (45 mph) measured sustained
- Reported by
- ASOS
Sustained winds up to 45 mph were measured at the Las Vegas ASOS.
High Wind, Sandia/Manzano Mountains
- When
- May 10, 8:00 AM MST to 8:30 AM MST
- Where
- Sandia/Manzano Mountains forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Property damage
- $500
- Reported by
- Trained Spotter
A 65 mph gust was measured 3 miles southeast of Manzano at 822 am MST, meanwhile a measured wind gust of 63 mph was reported just southeast of Tajique shortly after 8 am MST. Some minor street sign damage was noted in Edgewood, along with blowing dust reducing visibilities down to one-half mile.
High Wind, South Central Highlands
- When
- May 10, 8:00 AM MST to 9:30 AM MST
- Where
- South Central Highlands forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Amateur Radio
Two power poles were blown down just northwest of Corona on Highway 42.
High Wind, Union County
- When
- May 10, 8:30 AM MST to 12:30 PM MST
- Where
- Union County forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
An estimated 60 mph gust was reported near Hayden, while a measured gust to 59 mph was recorded just southeast of Gladstone.
High Wind, Harding County
- When
- May 10, 8:30 AM MST to 1:00 PM MST
- Where
- Harding County forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
Four inch tree limbs were blown down.
High Wind, Eastern San Miguel County
- When
- May 10, 8:30 AM MST to 1:00 PM MST
- Where
- Eastern San Miguel County forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
A mobile home had its roof blown off in Conchas due to the high winds.
High Wind, Curry County
- When
- May 10, 8:55 AM MST to 9:55 AM MST
- Where
- Curry County forecast zone
- Measured
- 39 kt (45 mph) measured sustained
- Reported by
- ASOS
The Cannon AFB ASOS recorded sustained winds above 40 mph for an hour. The highest sustained wind speed recorded was 45 mph.
High Wind, Quay County
- When
- May 10, 9:08 AM MST to 11:01 AM MST
- Where
- Quay County forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
A School Net site near Ute Lake recorded a peak wind gust of 71 mph at 1027 am MST. Report was relayed by KVII television in Amarillo. Additionally, the ASOS in Tucumcari recorded a peak wind gust of 63 mph at 1038 am MST. However, wind gust over 58 mph were recorded between 908 and 1101 am. A few powerlines were downed northeast of Logan which started a small grass fire. Fortunately, the fire was quickly put out.
High Wind, Quay County
- When
- May 10, 9:08 AM MST to 12:00 PM MST
- Where
- Quay County forecast zone
- Measured
- 45 kt (52 mph) measured sustained
- Reported by
- ASOS
Sustained winds of 40 mph were recorded at the Tucumcari ASOS between 908 am and noon MST. The highest sustained winds of 52 mph were measured around 1030 am.
High Wind, De Baca County
- When
- May 10, 9:15 AM MST
- Where
- De Baca County forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Trained Spotter
A trained spotter at Sumner Lake recorded a peak wind gust of 65 mph. Visibility was reduced to 3 miles in blowing dust.
High Wind, Roosevelt County
- When
- May 10, 9:25 AM MST to 11:45 AM MST
- Where
- Roosevelt County forecast zone
- Measured
- 42 kt (48 mph) measured sustained
- Reported by
- Mesonet
The West Texas Mesonet site near Dora recorded sustained winds above 40 mph nearly continuously between 925 and 1145 am MST. Sustained winds peaked at 48 mph right as the strong winds started.
High Wind, Curry County
- When
- May 10, 9:44 AM MST to 10:10 AM MST
- Where
- Curry County forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
The Clovis AWOS recorded a peak wind gust of 63 mph at 955 am MST. Meanwhile, the Cannon AFB ASOS recorded gusts over 58 mph between 944 and 1010 am, peaking at 59 mph. Visibility was reduced to 2 miles in blowing dust.
High Wind, Southwest Chaves County
- When
- May 10, 10:09 AM MST to 12:09 PM MST
- Where
- Southwest Chaves County forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- RAWS
The Dunken RAWS site hit 60 mph at 1009 am, but also hit 59 mph at 1209 pm MST.
High Wind, Roosevelt County
- When
- May 10, 10:35 AM MST to 11:30 AM MST
- Where
- Roosevelt County forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Property damage
- $20,000
- Reported by
- Mesonet
The West Texas Mesonet site near Dora recorded peak wind gusts of 60 mph at 1035 am, 61 mph at 1130 am, and 59 mph at 1125 am MST. The high winds caused extensive damage to power polls in Portales, along with a few downed trees and part of a roof was blown off a barn.
High Wind, Far Northeast Highlands
- When
- May 10, 10:53 AM MST to 11:53 AM MST
- Where
- Far Northeast Highlands forecast zone
- Measured
- 37 kt (43 mph) measured sustained
- Reported by
- ASOS
Sustained winds of 43 mph were measured at the Raton Crews Airport.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Oklahoma, May 10, 20103 deaths · 117 injured · $2.6 million · EF4 · 97 events
- Tornadoes and Hail in Oklahoma, May 10, 20103 injured · $1.1 million · EF2 · 44 events
- Tornadoes and Flood in Kansas, May 10, 2010$605,000 · EF2 · 62 events
- Wildfire and Dust Storm in Texas, May 10, 20101 injured · $265,000 · 56 kt wind · 19 events
- High Wind in Iowa, May 10, 2010$205,000 · 64 kt wind · 7 events
- Tornadoes and Hail in Kansas, May 10, 2010$40,000 · EF0 · 25 events
- Frost and Freeze in Kentucky, May 10, 201033 events
- Tornadoes and Damaging Winds in Kansas, May 10, 2010$5,000 · EF1 · 7 events
- Hail and Damaging Wind in Arkansas, May 10, 2010$25,000 · 1 in hail · 4 events
- High Wind in Texas, May 10, 2010$5,000 · 62 kt wind · 23 events
- Frost and Freeze in New York, May 10 to 11, 201023 events
- Flood in Alaska, May 10 to 13, 2010$25,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 219781, 219768, 219767, 219805, 219804, 219766, 219776, 219806, 220095, 220096, 220136, 220098, 220099, 220137, 220101, 220135, 220100, 220102, 219803.